ON STABILIZATION OF SYSTEMS WITH UNCERTAIN PARAMETERS - AN INTERVAL ARITHMETIC APPROACH

被引:0
|
作者
MISRA, P
机构
关键词
D O I
暂无
中图分类号
V [航空、航天];
学科分类号
08 ; 0825 ;
摘要
引用
收藏
页码:657 / 658
页数:2
相关论文
共 50 条
  • [1] An interval arithmetic approach for discrete time nonsmooth uncertain systems with application to an antilocking system
    Heeks, J
    Hofer, EP
    Tibken, B
    Thorwart, K
    [J]. PROCEEDINGS OF THE 2002 AMERICAN CONTROL CONFERENCE, VOLS 1-6, 2002, 1-6 : 1849 - 1854
  • [2] Structural design of uncertain mechanical systems using interval arithmetic
    Dessombz, O
    Thouverez, F
    Laîné, JP
    Jézéquel, L
    [J]. RECENT ADVANCES IN INTEGRATED DESIGN AND MANUFACTURING IN MECHANICAL ENGINEERING, 2003, : 443 - 452
  • [3] Stabilization of nonlinear uncertain systems based on interval observers
    Efimov, Denis
    Raissi, Tarek
    Zolghadri, Ali
    [J]. 2011 50TH IEEE CONFERENCE ON DECISION AND CONTROL AND EUROPEAN CONTROL CONFERENCE (CDC-ECC), 2011, : 8157 - 8162
  • [4] An approach to stabilization of uncertain fuzzy systems
    Tanaka, K
    Ikeda, T
    Wang, H
    [J]. FUZZ-IEEE '96 - PROCEEDINGS OF THE FIFTH IEEE INTERNATIONAL CONFERENCE ON FUZZY SYSTEMS, VOLS 1-3, 1996, : 72 - 77
  • [5] On stabilization of uncertain linear systems with jump parameters
    Boukas, EK
    Shi, P
    Benjelloun, K
    [J]. INTERNATIONAL JOURNAL OF CONTROL, 1999, 72 (09) : 842 - 850
  • [6] Stabilization of Networked Control Systems with Uncertain Parameters
    Jin, Fang
    [J]. MATERIALS SCIENCE AND INFORMATION TECHNOLOGY, PTS 1-8, 2012, 433-440 : 7060 - 7066
  • [7] Uncertainty Evaluation in Modelling of Acoustic Phenomena with Uncertain Parameters Using Interval Arithmetic
    Batko, W.
    Pawlik, P.
    [J]. ACTA PHYSICA POLONICA A, 2012, 121 (1A) : A152 - A155
  • [8] A Control Lyapunov Function Approach to Stabilization of Affine Nonlinear Systems with Bounded Uncertain Parameters
    Wei Zhang
    Housheng Su
    Xiushan Cai
    Hui Guo
    [J]. Circuits, Systems, and Signal Processing, 2015, 34 : 341 - 352
  • [9] A Control Lyapunov Function Approach to Stabilization of Affine Nonlinear Systems with Bounded Uncertain Parameters
    Zhang, Wei
    Su, Housheng
    Cai, Xiushan
    Guo, Hui
    [J]. CIRCUITS SYSTEMS AND SIGNAL PROCESSING, 2015, 34 (01) : 341 - 352
  • [10] Stabilization of uncertain linear systems: An LFT approach
    Lu, WM
    Zhou, KM
    Doyle, JC
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1996, 41 (01) : 50 - 65